Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Maione - E. Vecchi

Integral representation of local left--invariant functionals in Carnot groups

created by maione on 19 Dec 2019
modified on 31 Mar 2020

[BibTeX]

Published Paper

Inserted: 19 dec 2019
Last Updated: 31 mar 2020

Journal: Analysis and Geometry in Metric Spaces
Volume: 8
Number: 1
Pages: 1-14
Year: 2019
Doi: 10.1515/agms-2020-0001

ArXiv: 1912.08640 PDF

Abstract:

The aim of this note is to prove a representation theorem for left--invariant functionals in Carnot groups. As a direct consequence, we can also provide a $\Gamma$-convergence result for a smaller class of functionals.

Keywords: Carnot groups, Integral representation, Γ-convergence

Credits | Cookie policy | HTML 5 | CSS 2.1